MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR

ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR
Model Number 09K14-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation will be performed.
 
Event or Problem Description
Customer reported the liquid waste tubing on her m2000sp instrument to be cracked and leaking.Customer stated that liquid had leaked to the floor as the instrument was running and the tubing has cracked.The customer decontaminated the system waste cabinet drawer as well as contained the spill on the floor by cleaning and decontaminating.No injuries and no exposure occurred in association with the leak.The customer successfully cleaned up the small puddle in front of the instrument.Field service engineer replaced the liquid waste tubing between the liquid waste bottle and waste station nozzles.No issue of leaks have been observed since service was performed.No patient was involved as this observation was made by the m2000sp user.
 
Additional Manufacturer Narrative
Investigation into this complaint included an existing data review, a quality data review and a complaint history review.The investigation is summarized as follows: review of current labeling concluded the manuals provide instructions for the operation and maintenance of the m2000sp instrument system and the replacement of the liquid waste tubing.Liquid waste assembly was identified as a spare part of the m2000sp e-series instrument.Non-conformance and capa searches did not identify any related records associated with the reported issue.Complaint history review showed that over the last two years, the complaint ticket currently being investigated, and one other independently investigated complaint ticket, were related to a leak due to a cracked liquid waste tubing resulting in a leak onto the floor.Based on the investigation elements, a product deficiency was not identified for the m2000sp instrument system ln 09k14-02, and the liq waste assembly, pn 04j72-10.

Brand Name
M2000SP INSTRUMENT
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines, il
MDR Report Key10311058
Report Number3005248192-2020-00029
Device Sequence Number10965449
Product Code JJH
UDI-Device Identifier00884999031753
UDI-Public00884999031753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number09K14-02
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1